# SDR DLM88080172

- Difficulty date: February 4, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 47,729 hours, 36,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359426
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING INBD MAIN FLAP LOWER REMOVEABLE TRAILING EDGE SKIN WAS SPLICED TO REMOVE NICKS.
